Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 587289, 7 pages
http://dx.doi.org/10.1155/2013/587289
Research Article

Some Characteristic Properties of Parallel -Equidistant Ruled Surfaces

1Ondokuz Mayıs University, Faculty of Art and Science, Department of Mathematic, Samsun, Turkey
2Ordu University, Faculty of Art and Science, Department of Mathematic, 52200 Ordu, Turkey

Received 30 January 2013; Revised 13 May 2013; Accepted 28 May 2013

Academic Editor: Asier Ibeas

Copyright © 2013 Engin As and Süleyman Şenyurt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Engin As and Süleyman Şenyurt, “Some Characteristic Properties of Parallel -Equidistant Ruled Surfaces,” Mathematical Problems in Engineering, vol. 2013, Article ID 587289, 7 pages, 2013. https://doi.org/10.1155/2013/587289.